I saw the dermatologist on the 17th and he insisted that my face looked better which it did not. He lowered my dose to 40mg per day and said this is will probably be my last prescription. He did something different this time and actually injected 6 bumps with cortisone. I know that accutane works differently for everyone but I really don't think it's going to help me. This really sucks considering all the dry itchy skin, headaches, the sensitive gums, joint pain, and the dry peeling lips. Today I have 11 bumps, 5 of which are really big cysts and are all on my upper cheeks. I'm so depressed and feel so hopeless. I cried my eyes out today for about 10 minutes. I have done everything I'm sjupposed to do. I take my medication every day and I have absolutely no control. It's like my body is betraying me. I don't even want to leave my bedroom anymore. I hate leaving my house. I've been consumed with dread all day just knowing I have to go to work tomorrow.
I got a call from the endocrinologist concerning my labs and the nurse said my testosterone level has gone down to 64 which is good but that I shouldn't be taking the Aldactone until my levels are completely within normal range so I stopped taking it. I just went back to get more labs done Saturday and now I'll have to wait for those results. If my levels become elevated again then I have to undergo a bunch of tests to try and figure out where the extra testosterone is coming from. I'm starting to think maybe I should see a specialist that deals with allergies. Is it possible my acne is from allergies? I don't know anymore. All I know is that 6 months ago I started breaking out like never before in my life and it has not stopped for 1 day since then. I never before had gotten a cyst. I would get maybe 2 small pimples if that a month and because of my period. Now I have a minimum of 3 cysts on my face every single day. 1 dries up 3 more come in. This is so depressing, not to mention all the scarring I have and red marks. I HATE acne. I wouldn't wish it on my worst enemy.